# SDR SWIA200617576

- Difficulty date: November 11, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 9,145 hours, 7,016 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CRACKED INTERCOSTAL AFT SIDE OF DOOR INSIDE OF THE 2ND ACCESS HOLE FROM THE BOTTOM, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED INTERCOSTAL PN NR 601R31902-3185 AT PASSENGER DOOR INSIDE OF 2ND ACCESS HOLE IAW CRJ 200 SRM 57-77-00 PG 1.
